Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting headache, backache, feeling pressure and pain on right side. Could this be due to cyst?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13174 Questions

default
Posted on Mon, 28 Jan 2013 in General Health
Question: A little over two years ago I went to urgent care with right-side abdominal pain. Negative UTI, negative pregnancy. Followed up with ob-gyn. Speculated cysts, did note polyp on cervix while examining Paragard IUD. Suggested possible ultrasound to note placement and vetify cyst. Long story short, due to lack of insurance i have not followed up. About every-other month i have about 1-2 weeks of pms symptoms mostly backache, fatigue, some cramps, and now i believe hormone related headaches causing sinus like pressure and nauseousness. During these same every-Other month terrible cycles, my actual period is worse and also accompanied with a lot of ride soded pressure and pain. Never the left side, but it happens during my petiod and during ovulation as well. Could this be multuple cysts on my right side, or one cyst that never goes away, or is my left side not ovulating? Suggestiins?
doctor
Answered by Dr. Rakhi Tayal 56 minutes later
Hello,
Thanks for posting your query.
The pressure and pain that you can feel on the right side due to periods can be due to a congestion, cyst or a pelvic inflammation which is commonly associated with IUD. It is not likely to be related to ovulation.
Both of your ovaries are most likely working normally. Possibility of a simple cyst cannot be ruled out without a pelvic ultrasound. In case you have a pain during the intercourse too, then pelvic inflammation is more likely.
Endometriosis also needs to be ruled out after proper investigations.
In the mean time, home measures such as hot compresses over the lower abdomen and massages can help. Over the counter analgesics such as ibuprofen can be useful on some occasions.
Be assured it is not a serious problem and will be redressed by assurance and proper treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Paragard

doctor1 MD

Can Paraguard IUD cause constipation ?
I have my second Paraguard IUD placed a year ago (the first one was displaced, so it had to be removed). After the placement of the second IUD I started experiencing bloating, constipation and my stools became hard and dry.
Can this be related to the Paraguard?

Thanks

doctor1 MD

I just got the Paragard taken out of me today.. I have PSVT and I just wanted to know if I will be ok? With them taking the Paragard out it will not bother my heart at all will it? I heard if you have Wolf Parkison White its not good to have had the Paragard in at all, but would it bother a person with PSVT? I have been having hot flashes all night long. It may be from my nerves (i have panic attacks from worrying a lot and stress bc of my heart problems), but I just want to make sure it's not from them taking the Paragard out of me earlier this afternoon? I am 23 years old..

doctor1 MD

Periods have been lasting from 2 weeks up to 4 weeks and comes every 2 weeks instead of 28 days. Periods are heavy with increased cramping. Intercourse is painful. PMS is awful, awful mood swings, overall body aches during PMS, resembles flu...

doctor1 MD

I had my paragard removed feb 17 which should have been my ovulation day. I thought I started my period on march 2 which would have been on time, however it ended the next afternoon. Was this a real period and is this normal? Should I see a doctor or give it a month and see if it levels out?

doctor1 MD

To whom it may concern, I am experiencing some mild to moderate pain when urinating (at the end of the process). I would describe the pain as sharp. There is no burning and I do not have abdominal pain . I am suspecting a bladder infection/UTI,...

doctor1 MD

I had Paragard inserted 4 months ago, and my fiance had a vasectomy month before that. I'm now a week late for my period. Realistically, how much of a chance is there that I'm pregnant? I'm very regular when it comes to my menstrual cycle and the...

doctor1 MD

HI, Im planning on getting my IUD Mirena removed after 4 yrs the beginning of August, I have my cycle now. Hoping its over by that time, but I should still be able to get it taken out even if I m still spotting? And immediately after removal will there be bleeding or spotting and for how long?? I know everyone s body is different, but an estimate will be helpful. Thanks!!